# SDR 03FDEA01178

- Difficulty date: July 30, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 6,287 hours, 3,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREW ENTRY DOOR CUTOUT FAILSAFE DOUBLER GOUGED/WORN FROM FORWARD TO AFT CUTOUT BLENDED AREA AND PERFORMED HFEC (NO CRACKS INDICATED). CHECK PRELOAD ON COVER PLATE IAW DRW A007 10134.  REPROTECTED AREA AND REFINISHED.  ALL WORK DONE IAW EA 6-5312-71388 AND RAS NR AS-179-2003.
